Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Zoloft?

Posted by Jen on January 10, 2000, at 14:24:29

In reply to Re: Zoloft?, posted by janeenk on January 6, 1999, at 22:39:17

I have a friend who has been taking zoloft for a month now. He was taking it about a year ago, but stopped. Since he has been taking it again, he been acting different. He seems even more depressed then before. i thought it was supposed to stop him from being depressed. He won't talk to me about this so I need some help. Why would this medicine cause him to be quite iratible and agiated? If you could respond back quickly. Thanks.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jen thread:2113